11 Sep 2009
I just finished my 6 month lupron depot injection shot. They say it starts working in the first 4 weeks. the first 2 weeks pain increased. After that I felt pretty good besides the hot flashes and occosional headach.. BUT at the 4th month shot my symptoms changed dramatically. I had bleeding for 6 weeks stright... Very emotional, increased hot flashes, body achs, head achs, memory loss was no joke.. I will forget what i said 5 minutes ago... I would have to say that despite these symptoms Its okay. No abdominal pain and to me that over weighs the negative! We are keeping positive that this will put me into a remission from endo for as long as possible. The doctor has started me on the mini pill to hopefully keep everything contained. lets hope so... I would say the worst thing has been the crying... happy or not its a pain, and the hot flashes are not pleasant either... Hope it works for you, Stay positive and have a support system around you... I dont know what i would do w/out my husband!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am currently taking Lupron to treat Endometreosis and the side-effects are too severe and I am considering discontinuing treatment. I would like to ...
1 answer • 19 Nov 2010
I recently had a lapro where my left ovary was removed but the right one was too mangled in scar tissue. All of the endometriosis could not be ...
1 answer • 10 May 2011
... advise for me? I work full time and travel... any advise or your stories are appreciated. Thanks!
2 answers • 14 Mar 2012